Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had unprotected sex, consumed i-pills. Get periods twice a month. Period missed. Possible reason?

I have a bf and we always have unprotected sex . I have consumed a lot of ipills in the past . For 4 to 5 months i used to get my periods twice ie from june to october last year . And in november i got it jus once . And den again in dec and jan i did not get my periods and i got my last period on 2 feb dis year . I stil hvnt got my periods this month . And m very scared . What is the reason . Whenever we have sex he nvr leaves it inside me . I am very scared to go to a gynac . M 22 yrs old . Please help
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query
i went through your query, when your partner is not ejaculating in your vagina, no chance of pregnacy.

as your periods are not regular it may be of hormonal imbalance are any other cause so consult your gynaecologist to regularise your periods.

thank you
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor